# SDR 2012FA0000223

- Difficulty date: January 19, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: LW11901
- Condition: Mismanufactured
- Location: Engine Cylinder
- Part time: 182 hours
- Component: Cylinder Assy, Lyc
- Component part number: 05K23040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER EVALUATING CYINDER AND FAILED INTAKE VALVE, IT IS DETERMINED, VALVE FAILED DUE TO "BAD METAL".  THE EVIDENCE DOES NOT SUPPORT FOREIGN OBJECT DAMAGE, EXCESSIVE HEAT OR OVERSPEED.
